# SDR 98ZZZX2067

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: S5237651922251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING C-CHECK INSPECTION, MAINTENANCE REPORTED FORWARD CARGO DOOR 'PIANO' HINGE CRACKED AND DENTED ON 2 LUGS.  MAINTENANCE REPLACED THE 'PIANO' HINGE IAW ATR72 SRM 51-25-03.  AIRCRAFT RETURNED TO SERVICE.
